# SDR AALA20050206

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: ETPU10003C
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT LEFT HAND ENGINE BEGAN HIGH FREQUENCY VIBRATION AND OVER TEMPERATURE AT 230 IN HEAVY PRECIPITATION.  POWER WAS REDUCED TO IDLE AND DESCENT ACCOMPLISHED BUT OVER TEMPERATURE CONTINUED TO MAX ENGINE GENERATOR TEMPERATURE OF 900C.  ENGINE WAS SHUTDOWN PER QRH PROCEDURE AND UNEVENTFUL FOR SINGLE ENGINE APPROACH.  VISUALLY INSPECTED INLET AND EXHAUST NO DAMAGE NOTED.  ACCOMPLISHED BOROSCOPE OF HPC HPT IPT AND LPT ACCOMPLISHED BITE CHECK OF EEC BVCU TPU AND AVM MONITOR.  REPLACED AVM MONITOR AND ACCELORMETER.  REPLACED BVCU AND TPU.  REPLACED TPU SENSOR AND DEDICATED GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
